Benadryl Allergy Cetirizine Children’s Solution 2+ 100ml

Benadryl Allergy Children’s Solution is a treatment that is intended to be used as a medicine for providing relief for the effects of allergies such as hay fever. The liquid solution contains the active ingredient cetirizine, which is an antihistamine. Cetirizine helps with dealing with symptoms associated with hay fever and other allergies, which include sneezing, a runny nose, watery eyes, and a skin rash.

KSh1,250.00

5 in stock

Added to wishlistRemoved from wishlist 0

What causes an allergy?

An allergy is caused when coming into contact with a substance that the body thinks is a potential threat. Unlike a virus, an allergy isn’t a threat to the body, but the body protects itself by forming a defence. This defence includes releasing a number of chemicals, which includes a chemical called histamine. Histamine is a natural response to potentially harmful substances and too much will produce the symptoms associated with an allergy.

Who is this liquid solution suitable for?

This liquid allergy solution is suitable to be used by adults and children aged 2 and over. It should not be used by anyone who has severe kidney problems. If anyone has liver or mild kidney problems, or is an epileptic or at risk of convulsions, or has difficulty passing urine, then it is recommended that you speak to a doctor or pharmacist before using.

Can someone who is pregnant or breastfeeding use this Benadryl Solution?

Anyone who is pregnant or breastfeeding should speak to a doctor or pharmacist before using any form of medication.

How should Benadryl Allergy Cetirizine Children’s Solution be used?

The recommended dosage for this solution varies depending on the age of the user. The recommended dosages are as follows:

  • Children aged 2-6 – 1 2.5ml spoonful in the morning and in the evening
  • Children aged 6-12 – 1 5ml spoonful in the morning and in the evening
  • Children and adults aged 12 and over – 2 5ml spoonfuls once a day

If symptoms persist or worsen, stop using and speak to a doctor or pharmacist for advice.

Benadryl Allergy Cetirizine Children’s Solution 2+ 100ml
Benadryl Allergy Cetirizine Children’s Solution 2+ 100ml

KSh1,250.00

Contact Us

PillPharm
Reset Password